Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The rational approximation of functions which are formally defined by a power series expansion


Author: P. Wynn
Journal: Math. Comp. 14 (1960), 147-186
MSC: Primary 65.00; Secondary 30.00
MathSciNet review: 0116457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 30.00

Retrieve articles in all journals with MSC: 65.00, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1960-0116457-2
PII: S 0025-5718(1960)0116457-2
Article copyright: © Copyright 1960 American Mathematical Society